I’ve written before about Viagra. I’ve used it for years, happily.
Since I began using it, I’ve valued tremendously how it makes my cock tingle, how it brings my attention to it, not so much making it hard as making it ready to be hard.
In recent months, I’ve experienced a bit of a… diminution… in my erections. I’ve written a little about it, glancingly, in my descriptions of a few recent sexual encounters. I’ve wondered if it’s all Trump’s fault (and I think it may well be).
Last week, I met with my physician, an affable, genial guy. We spent ten minutes talking about my health, about erectile dysfunction, and about the options available to me, and then another fifty or so talking politics. That’s kinda how he is. He likes to lecture a bit – he has the “boy voice,” that tendency so many of us men have to imagine that we know things. I write this entire blog, I think, in the boy voice, but of course, it’s my blog.
Anyway – notwithstanding his boy voice, I enjoyed meeting with him, and thought I’d share with you the upshot of our discussion of erectile dysfunction, because I found it interesting.
First, he told me that it’s not unusual for men to experience a diminution in the efficacy of Viagra over time.
Second, he told me that his next preferred option is Cialis, which works similarly, but somewhat differently. Cialis, he told me, can be prescribed in two different ways: on a “PRN” basis – taken “as needed,” half an hour or an hour before sex, in which case you take, say, 20 mg, and then are good to go for something like 36 or more hours. OR, taken in a lower dose, say 5 mg, daily. In this instance, you’re arranging your body to have a steady level of Cialis in your bloodstream, and thus, are ever ready.
“Give me that second option!” I nearly shouted.
It’s only been a few days, but this is what I can say: DAMN. I feel seventeen. It’s not that I’m hard all the time. I’m not. But I do have this nearly constant sense of potentiality in my cock, this awareness that my cock is a place that blood is flowing.
I’ll keep you posted….